Alert archive / Indiana / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 310, NWS Paducah, KY

June 13, 2025Vanderburgh County, Indiana

NWS Paducah, KY issued this severe thunderstorm warning at Jun 13, 2025, 4:17 PM CDT for Vanderburgh County, Indiana. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 13, 2025, 4:17 PM CDT (21:17 UTC)
Expired
Jun 13, 2025, 4:45 PM CDT
In force
28 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

County Vanderburgh County, IN

The radar

The Evansville,IN radar (KVWX), 31 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 9.3 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2025-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 828 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2025-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 69 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
828 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
785 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
69 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted.

205 
WUUS53 KPAH 132117
SVRPAH
INC163-132145-
/O.NEW.KPAH.SV.W.0310.250613T2117Z-250613T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Paducah KY
417 PM CDT Fri Jun 13 2025

The National Weather Service in Paducah has issued a

* Severe Thunderstorm Warning for...
  Central Vanderburgh County in southwestern Indiana...

* Until 445 PM CDT.

* At 416 PM CDT, a severe thunderstorm was located over Evansville,
  moving northeast at 25 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Evansville, Melody Hill, Darmstadt, and Kasson.

This includes Interstate 69 in Indiana between Mile Markers 8 and 19.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3814 8746 3812 8747 3804 8747 3803 8745
      3796 8745 3793 8756 3795 8757 3797 8757
      3798 8759 3796 8761 3805 8768 3815 8747
TIME...MOT...LOC 2116Z 239DEG 22KT 3799 8758 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

JGG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 12:06 PM CDT, 4 hours 11 minutes earlier. Its key messages:

  • Daily storm chances continue through the weekend and next week with more summer-like heat and humidity.
Area forecast discussion, Jun 13, 12:06 PM CDT, 4 hours 11 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
1206 PM CDT Fri Jun 13 2025

.KEY MESSAGES...

- Daily storm chances continue through the weekend and next week
  with more summer-like heat and humidity.

&&

.DISCUSSION...
Issued at 1200 PM CDT Fri Jun 13 2025

As an open wave of low pressure drifts overtop the FA, pops
spike today-tmrw. It then hangs out over the Mid Ohio Valley
through early next week, and 2ndary circulation develops and
rides overtop the TN valley too. This will be just enough
'disturbance' to offer daily pops for the foreseaable forecast,
all as we become engulfed in a more summer-like temperature and
humidity profile. Dew points already around 70F hold there,
while temps in the lower to middle 80s under the more
clouds/pops part of the forecast nudge upward into the middle
and upper 80s with time as pops become more scattered and
focused diurnally next week. There are indications a front may
drop out of the northerly flow toward the end of next week but
it's a little early to get excited about that just yet.

&&

.AVIATION /18Z TAFS THROUGH 18Z SATURDAY/...
Issued at 1200 PM CDT Fri Jun 13 2025

Restricted cigs/vsbys with sct-nmrs showers/storms will continue
this package. Bases may temporarily break to VFR but always
looming is a potential Marginal restriction with any-time pops,
most focused early and late with best chance time periods. Flow
is light and mainly southerly but varies enough to preclude
prevailing mention.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...None.
MO...None.
IN...None.
KY...None.

&&
Hazardous weather outlook, Jun 13, 2:36 AM CDT, 13 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Paducah KY
236 AM CDT Fri Jun 13 2025

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-140745-
Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton-
White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope-
Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh-
Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves-
Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell-
Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean-
Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter-
Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid-
236 AM CDT Fri Jun 13 2025 /336 AM EDT Fri Jun 13 2025/

This Hazardous Weather Outlook is for portions of southern
Illinois, southwest Indiana, western Kentucky, and southeast
Missouri.

.DAY ONE...Today and Tonight

Scattered to numerous thunderstorms are expected this afternoon.
Outside of locally heavy rainfall and lightning, some of the
stronger storms may contain gusty winds.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Daily storm chances will continue through the weekend and into
next week. Any stronger storms will have locally heavy rain and
lightning as the primary hazards.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

In the hours before

Special weather statement, Jun 13, 4:11 PM CDT, 6 minutes before
Special Weather Statement
National Weather Service Paducah KY
411 PM CDT Fri Jun 13 2025

INZ081-082-085>088-KYZ010>022-132245-
Posey IN-Warrick IN-Vanderburgh IN-Spencer IN-Gibson IN-Pike IN-
Todd KY-Webster KY-Union KY-Caldwell KY-McLean KY-Trigg KY-
Hopkins KY-Muhlenberg KY-Henderson KY-Crittenden KY-Christian KY-
Lyon KY-Daviess KY-
411 PM CDT Fri Jun 13 2025

...Scattered strong thunderstorms...

At 408 PM CDT/508 PM EDT/, radar indicated scattered thunderstorms
across parts of the Kentucky Pennyrile and southwest Indiana. The
strongest storms appear capable of brief gusty winds, small hail,
and torrential rainfall. A storm or two could briefly become severe
through this evening but very heavy rainfall would be the most
likely threat along with cloud to ground lightning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3801 8680 3790 8699 3790 8691 3780 8682
      3767 8684 3747 8711 3748 8713 3734 8714
      3736 8703 3718 8690 3708 8691 3706 8705
      3664 8706 3668 8806 3813 8777 3840 8708
      3821 8707 3821 8679 3811 8678
TIME...MOT...LOC 2108Z 236DEG 24KT 3799 8764

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

JGG

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 4:11 PM CDTSpecial Weather StatementPAHSpencer, Vanderburgh, Warrick94 min
Jun 13, 4:33 PM CDTSevere Thunderstorm WarningPAHGibson, Pike, Warrick42 min
Jun 13, 4:41 PM CDTAreal Flood AdvisoryPAHVanderburgh3 hr
Jun 13, 4:59 PM CDTFlash Flood WarningPAHVanderburgh5 hr
Jun 13, 5:26 PM CDTSevere Thunderstorm WarningPAHWarrick34 min
Jun 13, 5:53 PM CDTFlash Flood WarningPAHPosey, Vanderburgh4 hr
Jun 13, 6:13 PM CDTFlash Flood Warning EmergencyCatastrophic damage threatPAHVanderburgh4 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.